Drought models based on Burr XII variables

Volume 33 / 2006

Saralees Nadarajah, B. M. Golam Kibria Applicationes Mathematicae 33 (2006), 185-193 MSC: 33C90, 62E99. DOI: 10.4064/am33-2-4

Abstract

Burr distributions are some of the most versatile distributions in statistics. In this paper, a drought application is described by deriving the exact distributions of $U = X Y$ and $W = X/(X+Y)$ when $X$ and $Y$ are independent Burr XII random variables. Drought data from the State of Nebraska are used.

Authors

  • Saralees NadarajahSchool of Mathematics
    University of Manchester
    Manchester M13 9PL, UK
    e-mail
  • B. M. Golam KibriaDepartment of Statistics
    Florida International University
    Miami, FL 33199, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image